Articles | Volume 12, issue 12
https://doi.org/10.5194/nhess-12-3811-2012
https://doi.org/10.5194/nhess-12-3811-2012
Research article
 | 
21 Dec 2012
Research article |  | 21 Dec 2012

Nonlinear run-ups of regular waves on sloping structures

T.-W. Hsu, S.-J. Liang, B.-D. Young, and S.-H. Ou

Viewed

Total article views: 2,602 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,002 1,500 100 2,602 119 118
  • HTML: 1,002
  • PDF: 1,500
  • XML: 100
  • Total: 2,602
  • BibTeX: 119
  • EndNote: 118
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 29 Nov 2025
Download
Share
Altmetrics